Nicaise, Serge
Nicaise, Serge
Verified email at univ-valenciennes.fr
Title
Cited by
Cited by
Year
Stability and instability results of the wave equation with a delay term in the boundary or internal feedbacks
S Nicaise, C Pignotti
SIAM Journal on Control and Optimization 45 (5), 1561-1585, 2006
3842006
Singularities of Maxwell interface problems
M Costabel, M Dauge, S Nicaise
ESAIM: Mathematical Modelling and Numerical Analysis 33 (3), 627-649, 1999
2851999
Stabilization of the wave equation with boundary or internal distributed delay
S Nicaise, C Pignotti
Differential and Integral Equations 21 (9-10), 935-958, 2008
2132008
Polygonal interface problems
S Nicaise
Lang, 1993
2021993
Stabilization of second order evolution equations by a class of unbounded feedbacks
K Ammari, M Tucsnak
ESAIM: Control, Optimisation and Calculus of Variations 6, 361-386, 2001
1892001
Stability of the heat and of the wave equations with boundary time-varying delays
S Nicaise, J Valein, E Fridman
Discrete and Continuous Dynamical Systems¿ Series S 2 (3), 559, 2009
176*2009
General interface problems—I
S Nicaise, AM Sändig
Mathematical Methods in the Applied Sciences 17 (6), 395-429, 1994
1701994
Crouzeix-Raviart type finite elements on anisotropic meshes
T Apel, S Nicaise, J Schöberl
Numerische Mathematik 89 (2), 193-223, 2001
1562001
Spectre des réseaux topologiques finis
S Nicaise
Bull. Sci. Math 2 (111), 4, 1987
1381987
The finite element method with anisotropic mesh grading for elliptic problems in domains with corners and edges
T Apel, S Nicaise
Mathematical Methods in the Applied Sciences 21 (6), 519-549, 1998
1351998
Stabilization of the wave equation on 1-D networks with a delay term in the nodal feedbacks
S Nicaise, J Valein
Networks and Heterogeneous Media 2 (3), 425, 2007
1202007
An accurate H (div) flux reconstruction for discontinuous Galerkin approximations of elliptic problems
A Ern, S Nicaise, M Vohralík
Comptes Rendus Mathematique 345 (12), 709-712, 2007
1072007
Coefficients of the singularities for elliptic boundary value problems on domains with conical points. III: Finite element methods on polygonal domains
M Bourlard, M Dauge, MS Lubuma, S Nicaise
SIAM journal on numerical analysis 29 (1), 136-155, 1992
1071992
Some results on spectral theory over networks, applied to nerve impulse transmission
S Nicaise
Polynomes orthogonaux et applications, 532-541, 1985
1051985
The eigenvalue problem for networks of beams
B Dekoninck, S Nicaise
Linear Algebra and its Applications 314 (1-3), 165-189, 2000
932000
Interior feedback stabilization of wave equations with time dependent delay.
S Nicaise, C Pignotti
Electronic Journal of Differential Equations (EJDE)[electronic only] 2011 …, 2011
912011
Existence and stability results for thermoelastic dipolar bodies with double porosity
M Marin, S Nicaise
Continuum Mechanics and Thermodynamics 28 (6), 1645-1657, 2016
802016
Transmission problems for the Laplace and elasticity operators: regularity and boundary integral formulation
S Nicaise, AM Sändig
Mathematical Models and Methods in Applied Sciences 9 (06), 855-898, 1999
791999
About the Lamé system in a polygonal or a polyhedral domain and a coupled problem between the Lamé system and the plate equation. I: Regularity of the solutions
S Nicaise
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 19 (3), 327-361, 1992
771992
Decay rates for solutions of a Maxwell system with nonlinear boundary damping
M Eller, JE Lagnese, S Nicaise
Computational and Applied Mathematics 21 (1), 135-165, 2002
752002
The system can't perform the operation now. Try again later.
Articles 1–20